Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 75, Issue 3, 2000
Metadata
 

Additivity of tunnel number for small knots
J. Schultens
pp. 353–367
Abstract | Full-Text PDF (297 KB) | Metadata

On a problem of Nazarova and Roiter
B. Deng
pp. 368–409
Abstract | Full-Text PDF (721 KB) | Metadata

Universal octonary diagonal forms over some real quadratic fields
B. M. Kim
pp. 410–414
Abstract | Full-Text PDF (196 KB) | Metadata

Periodic ends, growth rates, Hölder dynamics for automorphisms of free groups
Gilbert Levitt and M. Lustig
pp. 415–429
Abstract | Full-Text PDF (317 KB) | Metadata

Annular Dehn fillings
Cameron Gordon and Y.-Q. Wu
pp. 430–456
Abstract | Full-Text PDF (424 KB) | Metadata

Fibre products, non-positive curvature, and decision problems
Gilbert Baumslag, Martin R. Bridson, Charles F. Miller III and H. Short
pp. 457–477
Abstract | Full-Text PDF (388 KB) | Metadata

Rigidity of certain polyhedra in $ {\bold R}^3 $
L. Rodríguez and Harold Rosenberg
pp. 478–503
Abstract | Full-Text PDF (438 KB) | Metadata

Gromov hyperbolicity and the Kobayashi metric on strictly pseudoconvex domains
Zoltán M. Balogh and Mario Bonk
pp. 504–533
Abstract | Full-Text PDF (456 KB) | Metadata